# SDR 98FDEA00531

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1897403
- Condition: Failed
- Location: Pneu System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIR MANIFOLD NR 2 FAIL ALERT CAME ON, W/I 10 TO 15 SECONDS OF THE NR 2 MANIFOLD FAIL ALERT, GOT THE NR 3 BLEED AIR OFF ALERT.  FOUND THE PRECOOLER LEAKING INTERNALLY.  REMOVED AND REPLACED THE PRECOOLER, ALSO REMOVED AND REPLACED 14A AND B MANIFOLD SENSE ELEMENTS, MANIFOLD DECAY CHECK WAS GOOD PER THE JRH.
